Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cohomological dimension of stone spaces


Author: Roger Wiegand
Journal: Bull. Amer. Math. Soc. 74 (1968), 944-945
DOI: https://doi.org/10.1090/S0002-9904-1968-12099-3
MathSciNet review: 0230797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Kaplansky, Projective modules, Ann. of Math. 68 (1958), 372-377. MR 100017
  • 2. R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967). MR 217056
  • 3. R. S. Pierce, The global dimension of Boolean rings, J. Algebra 7 (1967), 91-99. MR 229695


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12099-3

American Mathematical Society